# SDR DL757011945

- Difficulty date: December 16, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 43,792 hours, 21,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Open
- Location: 45d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULL NOSE EMERGENCY LIGHT AT ROW 45D INOP.  RELAMPED. OP CK GOOD
